Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I am usually have a vomiting tendencies, I am hepatitis C patient

I am usually feeling vomiting tendencies, I am hepatitis C patient I am hepatitis C patient, running through Interferon treatment from last 3 months. Now days I am feeling vomiting tendencies which makes me not to eat properly. I am 30 M.
Asked On : Sat, 4 Dec 2010
Answers:  4 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
Don't worry dude, take bestozyme :)
Answered: Sat, 4 Dec 2010
General & Family Physician Dr. Prakash Kumar Gupta's  Response
hello and welcome to health care magic ,please note that since you are suffering from the disease vomiting is a sign of increase in hepatotoxicity,so this may happen in this disease,but we can always have supportive therapy by reducing intake of hepatotoxic drugs which you are taking,please send me the list of drugs you are3 taking in my e-mail and would suggest you further.take care
Answered: Thu, 29 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
You are on iterferon for last three months likely it must be giving you vomittig,but
you should keep in mind you are suufering from hepatitis as well and asesment of
LFT as well is advisable. so better report it to your doctor ad let him take the decision.
Answered: Thu, 29 Sep 2011
I find this answer helpful
  User's Response
one of the side effect of interferon is nausea, vomiting...that might be responsible and even it might be one of the symptoms of hep c
consult your physician
Answered: Thu, 29 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor